It is called metronidazole. I had to take two 250mg morning and then the same at night but I started Tuesday night so I had five doses left.
The pharmacist told me I did the right thing stopping that medication because what happened last night was like an allergic reaction and he thought I was lucky it did not go farther which he is sure would of happened this morning if I had taken the next pills.
I have another seven days of another antibiotic and he promised me that this won't leave a taste behind, it is a capsule of 300mg, I will put the powder on bread since it helped me a lot with these pills from hell and since I do not have to also chew a pill it will go faster plus it's only one at a time instead of two so that too will help.
That medication did take some of the symptoms but wow that leftover taste! I am still sick from it! I can still taste that pill plus when I eat and drink I barely taste anything!
We take forum safety very seriously here at BellaOnline. Please be sure to read through our Forum Guidelines. Let us know if you have any questions or comments!